# SDR CA970806001

- Difficulty date: July 23, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Beech 1900D
- Engine: Pwa PT6A67D
- Propeller: Hartzl HCE4A3I
- System (JASC): 7510 · Engine Anti-Icing System
- Part: Packing
- Part number: 19357226
- Condition: Failed
- Location: Bleed Air Sys
- Part time: 1,451 hours
- Stage of operation: TX
- Nature of condition: J, M
- Precautionary procedure: D, H

## Discrepancy

(CAN) BLEED AIR ANNUNCIATOR LIGHT ILLUMINATED ON THE RIGHT HAND SIDE.  CREW  RETURNED TO HANGAR.  INSPECTION FOUND THE PACKINGS ON THE BLEED AIR SYSTEM WERE BURNT AND HARD.  SUBMITTER SUSPECTS THE USE OF THE WRONG PACKINGS.
